# SDR FDEA202510152034

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,874 hours, 23,971 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Link Assy
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT APPROX 310 KNOTS, CLEAN AIRCRAFT AT 10,600 FT  AIRCRAFT BEGAN TO SEVERELY VIBRATE ALMOST  IMMEDIATELY. AS WE SLOWED THE AIRCRAFT DOWN,  VIBRATION SEEMED TO SUBSIDE AND EVENTUALLY WAS JUST  A MILD VIBRATION ON APPROACH.  SUSPECT A DOOR  DEPARTED OR CAME OPEN.  EMERGENCY DECLARED.  R & R THE LT FWD NOSE LANDING GEAR DOOR LINK ASSY UP TO AND INCLUDING AMM 32-36-03-4  STEP 3.E.1.F.
